# SDR 2007UALA01071

- Difficulty date: April 6, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 19,113 hours, 7,436 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST THROUGH SIDS FAULTING EPSU COMM EMER R AND L.  [SUP 05-08-07]  COMPLETED TSM 33-51-00-201 TEST 11WL AND 12WL OPS GOOD MESSAGE CLEAERD THROUGH CIDS
